Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 75–81 (Mi umn8816)  

This article is cited in 1 scientific paper (total in 1 paper)

Surveys and Translations
Series of papers on partial differential equations of the elliptic type

On a geometric theorem and its applications to elliptic PDEs

S. N. Bernshtein


Full text: PDF file (879 kB)

Citation: S. N. Bernshtein, “On a geometric theorem and its applications to elliptic PDEs”, Uspekhi Mat. Nauk, 1941, no. 8, 75–81

Citation in format AMSBIB
\Bibitem{Ber41}
\by S.~N.~Bernshtein
\paper On a geometric theorem and its applications to elliptic PDEs
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 75--81
\mathnet{http://mi.mathnet.ru/umn8816}


Linking options:
  • http://mi.mathnet.ru/eng/umn8816
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Romanova I.A., “N-resheniya uravneniya minimalnykh poverkhnostei”, Vestnik volgogradskogo gosudarstvennogo universiteta. seriya 1: matematika. fizika, 2011, no. 2, 75–79  elib
  • Успехи математических наук
    Number of views:
    This page:243
    Full text:152
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022